# SDR USAA980120

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 727
- Part time: 36,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 HFEC AND VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT STATION 727D FORMER.  FRAME REPAIRED AT STATION 727D BL 1L PER REPAIR DOCUMENT SRM 51-70-11 FIG 1.  (M)
